# SDR SWAA2014052228275

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 93,662 hours, 64,801 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP CRACKED ANGLE BRACKET INSIDE RT AFT NACELLE AT NACELLE STATION 267 INBD OF NR 6 FLAP TRANS.  R & R BRACKET IAW SRM.
